# SDR CALA2013110400791

- Difficulty date: October 28, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 30,428 hours, 10,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED STATION 500A BETWEEN S8L & S9L.  TRIMMED OUT CRACKS, FABRICATED REPAIR ANGLES & INSTALLED REPAIR IAW EA 5310-04716 REV F.
